| Medical Device Problem Code |
Temperature Problem (3022)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas alleging the patient woke up with the pump being hot.The patient reportedly removed the battery from the pump.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because there is the potential for the user to experience an injury to the skin due to increased pump temperature.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 30-may-2019 with the following findings: the black box data and pump history did not reveal any activity related to the alleged event; there were not records of voltage drops.On investigation, the pump powered on normally and was exercised for 12 hours without error, alarm, warning or overheating.The pump was intact and without damage or moisture ingress.Investigation did not duplicate the complaint.